The bulletin of mathematical biophysics

, Volume 11, Issue 3, pp 183–196

Outline of a probabilistic approach to animal sociology: I

  • Anatol Rapoport
Article

DOI: 10.1007/BF02478364

Cite this article as:
Rapoport, A. Bulletin of Mathematical Biophysics (1949) 11: 183. doi:10.1007/BF02478364

Abstract

The non-transitive character of he peck right relation gives rise to different “social structures” in an aggregate of individuals. A method is developed for computing the respective probabilities of occurrence for each type of structure in small aggregates on the basis of random determination of peck right between each pair of individuals.

Copyright information

© The University of Chicago Press 1949

Authors and Affiliations

  • Anatol Rapoport
    • 1
  1. 1.Committee on Mathematical BiologyThe University of ChicagoChicagoUSA

Personalised recommendations